MathSciNet Relay Station
MathSciNet bibliographic data
MR2204278 (2007b:47020) 47A16 (47A15)
Petersson, Henrik Spaces that admit hypercyclic operators with hypercyclic adjoints. Proc. Amer. Math. Soc. 134 (2006), no. 6, 1671–1676 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement